Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Irregular menstrual bleeding & expiriencing severe pain

Hi doctor, I am 48 yrs old, and expiriencing bleeding in between menses,for more than a year now, had Undergone D & C, last nov,2008. & still have abnormal bleeding. I am expiriencing severe pain, before, during ( at least for 2-3 days, im having it the least is 8 days ) on the lower part of my abdomen, radiating on my upper part of abdomen.
Asked On : Sat, 29 Aug 2009
Answers:  1 Views:  775
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response
Hi If u need doctor's opinion u need to click on the live chat with a doctor link on top. Here u can get info from forum members who r mostly ppl like u n me, not doctors. Anyway, Im 52 F. I started bleeding bw periods at the age of 46. No cause was found after many tests. Ultimately I decided to go ahead with hysterectomy (uterus removal surgery) at 48 yrs. Now I am perfectly alright. No problems since then. I think u really do need to see a doc. This isn't a problem tht u should be ignoring.
Answered: Sat, 29 Aug 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor